I am on day 4 of 1st post chemo session and I feel dreadful, going from your experience how long does the nausea last, its only been 4 days. I know I have a long tough journey ahead but any advice you can give would be most welcome. Thank you
I am on day 4 of 1st post chemo session and I feel dreadful, going from your experience how long does the nausea last, its only been 4 days. I know I have a long tough journey ahead but any advice you can give would be most welcome. Thank you
Just had my 5th session and feel awful, lots of symptoms. My other 4 rounds were quite good every one different take one day at a time
Hi I’ve had my fifth almost three weeks ago and still feel awful. Constipation and diarrhoea and stomach ache. So weak and wobbly too. Dreading number six. I’m on CHOP Chemo but as everysaid it depends which treatment you are on and how you are yourself. I think you just need to listen to your body and give in and rest ot go back to bed. Try and eat small amounts and drink as much water as possible. I keep thinking this will pass and I will get there and get me back again. Much love to you all going through this xxx
Hi
I am on my second lot of flot and can honestly say I'm dreading the 3rd. The first I had sickness and diareah for 5 days until the right anti sickness was found. After the 6th day I was back to normal. Second lot I haven't been sick but constantly feel sick no appetite and still have diareah . Have no energy and just want to sleep .I do go for a walk everyday and try and carry on as normal as I can and the it just gets me and I feel so poorly again. Any advise would be great x
Ask them about Loperamide for the diarrhoea, that's what my oncologist gave me in case I had any issues with diarrhoea. I've only had to take it once and it really seemed to work but, you never know, it could just be chance.
I always start taking senna the night before chemo and take it until I'm sure I'm defecating okay. Do check with a nurse before taking it proactively, but it shouldn't do any harm so they probably will say to do that.
Hi all,
My mom just started her first chemotheraphy session (cisplatin and etoposide) last Wednesday and since Thursday on she started throwing up non-stop.She was given Metroclopramide at home but she was unable to even have a sip of water without throwing up so that was a no no.We rushed her to the hospital on Sunday as she could not eat or drink anything and was very pale. And even today she is still in hospital with fluids,nutrients and paracetamol fed through her veins.It's now been a week since che started having nausea,vomiting and a feeling of her stomach twisting.Did anyone else experience this and how long does it usually take to recover?
Thanks!
I have just completed 4 cycles, including cisplatin, and also experienced similar effects. The stomach twisting was combined with swelling which affected my entire digestive system, creating constant nausea & vomiting. I found taking Buscapan 4 times a day, prescribed by my oncologist, essential, and it has helped a lot. I still need to take this, but now 2 weeks after my last treatment the effects have diminished.
Hope this helps.
My mums just had her first lot of chemo session , we're on day 7-10 which they said would be the worst. She feels absolutely freezing shaking and shivering , on the 2 tablets, feels sick headache bad heart palpitations, the same nausea tablets you said your mum has had. Last night was her worst and she really believed we wouldn't find her this morning she felt that ill... it's all apart of the cycle I know and I'm only 19 so hard to cope with it all but I'm managing .. does it start to pick up soon and she will feel ok?
Hi twingsticksav20,
I am sorry to hear that, but hang in there, we are stronger than we think! What happens is out of our control,but what we can do is be there and help them go through this to our best. Related to your situation, my mom almost died after the first round -she stayed in the hospital for 2 weeks vomiting all the time, the nurses even told me that they don't know what is going on. When we exepected the worst to happen, she suddenly recovered. The doctor had her chemo dosage decreased and her symtoms only lasted a week since then. Apart from chemo nausea I kept her on mushrooms supplements - chaga, shiitake, turkey tail etc. which kept her from any other symptoms so apart from nausea she has been okay through the full chemo cycle. All the best to you and your mother!
Thankyou so much ! I didn't know they could do that. God what a nightmare it is I feel like I'm in a nightmare
Hi. Sorry to hear that. Hope she is better now?
Hi,
My Mam is having her first chemo session tomorrow and I just wondered what the supplements were your Mam took?
Thanks
Hi,
My Mam is having her first chemo session tomorrow and I just wondered what the supplements were your Mam took?
Thanks
Hi
She took quite a few actually. Soe of them are: mushrooms supplements - chaga, shiitake, turkey tail etc., zyflamend, vitamin d ,green tea, resveratrol. It did work quite well during chemotherapy, however that was only for a while and unfortunately she passed away on 23rd of June.
Thanks
Diana
Hi Diana,
Thank you so much for taking the time to reply and I'm sorry to hear of your loss.
Take care
Gail xx